| Ran out of Truvada
Jun 3, 2007
I have not been able to refill my Truvada Meds because of insurence and finacial problems. I am still taking Viramune. I plan to resolve this soon but I am worried about Drug Resistance.
| Response from Dr. Young
Thanks for your post.
Your's is a problem that is not uncommon, indeed, it's one that troubles whole countries in the developing world.
It's a genuinely bad idea to just take nevirapine (Viramune) without the nuke backbone (tenofovir/FTC, Truvada). Since the Truvada medications will disappear from your body before the nevirapine, you're at risk of developing nevirapine (and efavirenz, Sustiva) resistance.
I'd try to rectify the situation as soon as possible; certainly let your doctor know about the problem in drug availability.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Licking Anus Worried I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- Can Genital Warts Be Cured With Over The Counter Wart Medicine?
- Can You Get Genital Warts From Having Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.